Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Done laparosopic surgery for ectopic pregnancy. Taken Fertyl during pregnancy. Should I be worried?

hi i had a lacroscopic surgery done 2 weeks back for ectopic pregnancy . My right fallopian tube was removed. But , i had taken Fertyl 50 mg during pregnancy as i misinterpreted the bleeding due to ectopic pregnancy as my periods. Please let me know if i would get my periods becuase of fertyl this timeFertyl taken on 10th July) or is there any risk?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

Fertyl contains clomiphene. It is an ovulation inducing drug.

Fertyl doesn't cause menstruation.

This time your period will be due to ovulation.

There is no risk.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor